# SDR CHQA20121025402

- Difficulty date: October 25, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 26,975 hours, 22,712 cycles
- Engine: Allsn AE3007A
- Engine time: 26,202 hours, 21,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14524197006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RAMP ANGLE INBOARD SIDE OF THE LEFT OMEGA BEAM AT FRAME 20.  THE CORROSION WAS REMOVED IN ACCORDANCE WITH SRM 51-10-03.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED IN ACCORDANCE WITH NIM INTRO ITEM E, WITH NO DEFECTS FOUND.
